Forum Discussion
DBee070608
7 hours agoNew member
Out of the blue!!
Hi everyone I'm 60 and very recently been diagnosed with TNBC stage 2, routine screening. Everything is happening so quickly!!!
Biopsy 5th Oct, results 14th. High contrast mammogram 16th, PET scan 21st Oct.
I saw my breast surgeon on 28th, Cancer hasn't spread, small tumor and one lymph node. Then 30th I saw medical oncologist, discussed chemo and immunotherapy, side effects everything. Prognosis is positive, surgery after Chemo, dependant on Brca blood tests, then radiotherapy.
Im still in shock, it's a lot to take in!! I have good days then bad. I feel numb, sad, angry and sorry for myself, is that normal?
My chemo should start in the next few weeks. I'm worried about how I'll cope. My husband broke his leg in August, so he can't drive, he's on crutches, I'm his carer!
What should I expect from the chemo? Can I drive, can I still work?
I apologise for all the questions, thanks in advance x
DB
Sign in to react to this post
1 Reply
- MoomincornMember
DBee070608 You're on a rollercoaster and swinging emotions is completely normal. You're taking on new information, you don't have all the answers yet, it's a confusing time and it moves so incredibly fast in those first weeks.
Have you spoken to a Breast Care Nurse yet? One may be recommended to you or you can seek out the details for one on the McGrath Foundation website. They might be able to share knowledge, provide a listening ear and help guide you through.
I found it helpful to chat to a GP who was thankfully very caring. She was open to me letting out what was spinning round my head.
I haven't done chemo however when I had radiation I was made aware of local services that would have helped if I'd needed it with things like transport. Hopefully someone with experience of that side of things will respond soon but otherwise a Breast Care Nurse or the chemo team will no doubt have lots of knowledge about driving, support services, etc.
This is a great place to ask as many questions as you need.
All the best with your upcoming treatment.
Sign in to react to this post